... three weeks ago however I am trying to gain my weight back some people say it can take over 30 days to get it completely out your system . Has anyone lost weight and been able to gain it back after taking this medicine ?
Ciarah0629; Sorry looks like you got one of the rare side effects but the good news is this well take about 10 to 14 days to clear your system. And you want to gain your weight back slowly anyway which is better for you.So within a few weeks you should be able to start gaining weight again.And get back to where you want to be. good luck that is going off the half life of this medication. Best of luck chuck1957
- Solodyn Information for Consumers
- Solodyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Solodyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2012 • 4 answers
Updated 7 Feb 2012 • 1 answer
Updated 18 Apr 2013 • 3 answers
I started taking phentermine for 1.5 months the first weigh in I lost a pound now this is my 2 week?
Updated 3 Nov 2014 • 1 answer
Updated 26 Aug 2018 • 1 answer